# SDR TWAA9802904

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47250
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP 15 MAINTENANCE CHECK, A CRACK WAS FOUND AT STA 200 LONGERON 4L.  REPLACED LONGERON FROM STA 148 END FITTING TO FACTORY SPLICE PER SRM 51-10.  ACFT TT:  70,351 HOURS.  ACFT TC:  83,824.  (X)
